# SDR DALA2023122710621

- Difficulty date: December 21, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 91,031 hours, 17,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 3. CORRECTIVE ACTION: EMERGENCY EXIT SIGN INTACT AT SAID LOCATION. GOOD FOR SVC. (0120392)
